MathSciNet Relay Station
MathSciNet bibliographic data
MR2645912 (2011d:47145) 47J10 (34B09 34L15 58C07)
Meng, Gang; Yan, Ping; Zhang, Meirong Spectrum of one-dimensional $p$-Laplacian with an indefinite integrable weight. Mediterr. J. Math. 7 (2010), no. 2, 225–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement